On the Mandelbrot set for pairs of linear maps
By Chstoph Bandt. 2002
54 citations recorded by the source corpus.
Subfields: Algebra and Number Theory, Geometry and Topology, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/f6b6bf5b7052f08fc52c67781378ff854d4186a4
Citations in the corpus
- Developments in fractal geometry (2013, unknown): “See for example [6,9,39,45,110–112 To see the relationship between zeros of polynomials with integer coefficients and M , note that finite compositions f σ | k ( z ) of the maps in F λ give rise to polynomials of the form (cid:19) λ l for all λ ∈ D .”